# SDR GTIA040625

- Difficulty date: June 23, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misinstalled
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - AFT TAILCONE SLIDE PACK COVER FORWARD HOLD DOWN STRAPS FOUND INSTALLED INCORRECTLY.  INSTALLED AFT TAILCONE SLIDE PACK COVER.  NO OTHER DEFECTS NOTED.  (M)
